# SDR ASOA20130725079

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 26,993 hours, 21,307 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED THERE WAS AN OIL SMOKE ODOR THROUGHOUT THE CABIN DURING THE LAST FEW MINUTES OF THE FLIGHT.  MX RAN NR 2 ENGINE WITH BLEED & PACKS ON AND NO ODOR NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
